MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. AUDION 6X20MM; EUSTACHIAN TUBE BALLOON DILATION SYSTEM

ENTELLUS MEDICAL, INC. AUDION 6X20MM; EUSTACHIAN TUBE BALLOON DILATION SYSTEM
Model Number AET-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
It was reported that after an audion eustachian tube dilation the patient sneezed/coughed forcibly and presented with a subcutaneous emphysema in the neck area.The patient was taken to the hospital for observation and kept overnight.No additional medical intervention was taken.

Brand Name
AUDION 6X20MM
Common Device Name
EUSTACHIAN TUBE BALLOON DILATION SYSTEM
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
missty black
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15903802
Report Number3006345872-2022-00010
Device Sequence Number5775515
Product Code PNZ
UDI-Device Identifier00850002250428
UDI-Public(01)00850002250428
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAET-100
Device Catalogue NumberAET-100
Device Lot NumberA25240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown